# SDR 2004UALA00724

- Difficulty date: January 1, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  PRESSURE RELIEF VALVE DEFECTIVE.  PRESSURE GAUGE WAS REPLACED WHICH INCLUDED REPLACEMENT OF PRESSURE RELIEF VALVE. OSV, WINSLOW, HAS ADDED ULTRASONIC LEAK DETECTION TO BOTTLE INSPECTION PROCESS.
